# SDR SWIA201334540

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 25,623 hours, 20,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 BULKHEAD FWD FACE HAS SEVEN CHAFED AREAS AT WL 105.0. RBL 36.20, RBL 27.50, RBL 18.0, RBL 9.50, LBL 9.50, LBL 18.0, LBL 27.50, ALL APPROXIMATELY .004" DEEP.  C-CHECK REPAIRED IAW REO.
